# SDR C2XA01BT131

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 3,463 hours, 2,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14531063419
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EWR---CO3033, CREW REPORTED, HYDRAULIC SYSTEM NR 1 FAILED INFLIGHT QUANTITY WENT TO ZERO.  AIRCRAFT AIR RETURNED TO NEWARK AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND A CHAFED HYDRAULIC HOSE.  REMOVED AND REPLACED HYDRAULIC HOSE, SERVICED HYDRAULIC FLUID, OPS AND LEAKED CHECKED GOOD IAW EMB145 MM 29-10-03.  AIRCRAFT RETURNED TO SERVICE.
